# SDR CALA0001538

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 49,387 hours, 22,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328, RBL 53-LBL 53.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-10-51.
